# SDR USAA2014120100009

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 77,611 hours, 34,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9C EMER EXIT LIGHT HANGING OUT.  SECURED ROW 9 EMER EXIT LIGHT AT SEAT 9C IAW CMM 25-25-01.  OPERATIONS CHECKED GOOD.
